Back to Search
Start Over
Weyl almost automorphic solutions in distribution sense of Clifford-valued stochastic neural networks with time-varying delays.
- Source :
-
Proceedings of the Royal Society A: Mathematical, Physical & Engineering Sciences . Jan2022, Vol. 478 Issue 2257, p1-28. 28p. - Publication Year :
- 2022
-
Abstract
- In this paper, the existence and stability ofWeyl almost automorphic solutions in distribution sense for a class of Clifford-valued stochastic neural networks with time-varying delays are studied by using the direct method. Firstly, the existence and uniqueness of Weyl almost automorphic solutions in distribution sense for this class of neural networks are studied by using the Banach fixed point theorem and the relationship between several different senses of random almost automorphy. Then, the global exponential stability in pth mean of the unique Weyl almost automorphic solution in distribution sense is proved by inequality technique and counter proof method. Even when this class of neural networks we consider is real-valued, our results are new. Meanwhile, the method proposed in this paper can be used to study the existence of Weyl almost automorphic solutions of other types of neural networks including stochastic and deterministic neural networks. Finally, an example is given to illustrate the feasibility of our results. [ABSTRACT FROM AUTHOR]
- Subjects :
- *TIME-varying networks
*EXPONENTIAL stability
Subjects
Details
- Language :
- English
- ISSN :
- 13645021
- Volume :
- 478
- Issue :
- 2257
- Database :
- Academic Search Index
- Journal :
- Proceedings of the Royal Society A: Mathematical, Physical & Engineering Sciences
- Publication Type :
- Academic Journal
- Accession number :
- 155072965
- Full Text :
- https://doi.org/10.1098/rspa.2021.0719